×

On transience conditions for Markov chains and random walks. (Russian, English) Zbl 1084.60532

Sib. Mat. Zh. 44, No. 1, 53-68 (2003); translation in Sib. Math. J. 44, No. 1, 44-57 (2003).
This is a continuation of the authors’ article [Sib. Math. J. 42, No. 2, 364–371(2001); translation from Sib. Mat. Zh. 42, No. 2, 425–433 (2001; Zbl 1074.60505)]. A new transience criterion is proven for Markov chains on an arbitrary state space. This criterion gives nice sufficient conditions for transience of a random walk on the real line with infinite jump mean.

MSC:

60J05 Discrete-time Markov processes on general state spaces
60G50 Sums of independent random variables; random walks

Citations:

Zbl 1074.60505
PDF BibTeX XML Cite
Full Text: EuDML EMIS